I will know that after I receive the 3rd proof from the publisher. Right now I am having a struggle with them over quality. They are not providing me the quality that I want and I may have to take my project elsewhere. I truly hope this doesn’t happen.
I have just recently been diagnosed bipolar in the last couple of years. I remember my mother threatening to take me to a psychiatrist as a kid and teen and she would always tell me I was overly “emotional”. Now she says that and I tell her, its called bipolar lol 🙂 Thanks for this, I look forward to reading it!
Thank you, Carlton. Wow, I am reading some of the Seroquel comments. I have not heard of it helping anyone I know. It made me like a wet noodle with no personality, completely lifeless, like a zombie. My son also took it and it actually caused him to hallucinate. He had never done so before. (both visual and auditory). Has anybody else ever had this reaction? It did the complete opposite for me, but wow, I could not believe what it did to him!